MathSciNet Relay Station
MathSciNet bibliographic data
MR672839 42B20 (30E25)
Coifman, R. R.; McIntosh, A.; Meyer, Y. L'intégrale de Cauchy définit un opérateur borné sur $L\sp{2}$ pour les courbes lipschitziennes. (French) [The Cauchy integral defines a bounded operator on $L\sp{2}$ for Lipschitz curves] Ann. of Math. (2) 116 (1982), no. 2, 361–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement